Skip to main content

Profile

Photo of Prof Nigel Byott

Prof Nigel Byott

Publications

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2002 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1994 | 1993 | 1992 | 1991 |

2021

  • Byott NP, Martin-Lyons I. (2021) Hopf-Galois Structures on Non-Normal Extensions of Degree Related to Sophie Germain Primes.

2020

2019

  • Alabdali AA, Byott NP. (2019) Hopf-Galois Structures of Squarefree Degree.
  • Alabdali AA, Byott NP. (2019) Skew Braces of Squarefree Order.

2018

  • Byott N, Smoktunowicz A, Vendramin L. (2018) On skew braces (with an appendix by N. Byott and L. Vendramin), Journal of Combinatorial Algebra, volume 2, no. 1, pages 47-86, DOI:10.4171/JCA/2-1-3.
  • Byott NP, Childs LN, Elder GG. (2018) Scaffolds and Generalized Integral Galois Module Structure, Annales de l'Institut Fourier. [PDF]

2017

  • Alabdali AA, Byott NP. (2017) Counting Hopf-Galois Structures on Cyclic Field Extensions of Squarefree Degree.

2016

2015

  • Byott NP. (2015) Solubility criteria for Hopf-Galois structures, New York Journal of Mathematics, volume 21, pages 883-903. [PDF]

2014

  • Byott NP. (2014) Solubility Criteria for Hopf-Galois Structures.
  • Byott NP, Lin C, Zhang Y. (2014) On the mixing properties of piecewise expanding maps under composition with permutations, II: Maps of non-constant orientation.

2013

2012

  • Byott NP. (2012) Nilpotent and abelian Hopf-Galois structures on field extensions.
  • Byott NP, Holland M, Zhang Y. (2012) On the mixing properties of piecewise expanding maps under composition with permutations.
  • Byott NP, Childs LN. (2012) Fixed-point free pairs of homomorphisms and nonabelian Hopf-Galois structure, The New York Journal of Mathematics, volume 18, pages 707-731. [PDF]

2011

  • Byott NP, Elder GG. (2011) Galois scaffolds and Galois module structure in extensions of characteristic $p$ local fields of degree $p^2$.
  • Byott NP. (2011) A Valuation Criterion for Normal Basis Generators of Hopf-Galois Extensions in Characteristic p, Journal de theorie des nombres de bordeaux, volume 23, no. 1, pages 59-70. [PDF]
  • Byott NP, Carter JE, Greither C, Johnston H. (2011) On the restricted Hilbert-Speiser and Leopoldt properties, Illinois Journal of Mathematics, volume 55, no. 2, pages 623-639. [PDF]

2009

  • Byott NP, Elder GG. (2009) Integral Galois Module Structure for Elementary Abelian Extensions with a Galois Scaffold.
  • Byott NP, Carter JE, Greither C, Johnston H. (2009) On the restricted Hilbert-Speiser and Leopoldt properties.
  • Byott NP. (2009) A Valuation Criterion for Normal Basis Generators of Hopf-Galois Extensions in Characteristic p.
  • Byott NP, Elder GG. (2009) On the necessity of new ramification breaks, Journal of Number Theory, volume 129, no. 1, pages 84-101, DOI:10.1016/j.jnt.2008.07.011.

2008

  • Trovati M, Ashwin P, Byott N. (2008) Packings induced by piecewise isometries cannot contain the arbelos, DCDS - A, volume 22, pages 791-806. [PDF]
  • Byott NP. (2008) On the integral Galois module structure of cyclic extensions of p-adic fields, Quarterly Journal of Mathematics, volume 59, no. 2, pages 149-162, DOI:10.1093/qmath/ham037.
  • Trovati M, Ashwin P, Byott NP. (2008) Packings induced by piecewise isometries cannot contain the Arbelos, Discrete and Continuous Dynamical Systems, volume 22, no. 3, pages 791-806. [PDF]
  • Trovati M, Ashwin P, Byott N. (2008) Packings induced by piecewise isometries cannot contain the arbelos, DCDS - A, volume 22, pages 791-806. [PDF]

2007

2006

  • Byott NP, Elder GG. (2006) A valuation criterion for normal bases in elementary abelian extensions.
  • Byott NP, Greither C, Sodaigui B. (2006) Classes realisables d'extensions non abeliennes, Journal fur die reine und angewandte Mathematik (Crelles Journal), volume 2006, no. 601, pages 1-27, DOI:10.1515/CRELLE.2006.093.

2005

  • Sodaigui, B.. (2005) Realizable Galois module classes for tetrahedral extensions, Compositio Mathematica, volume 141, no. 3, pages 573-582.
  • Byott NP, Soda├»gui B. (2005) Galois module structure for dihedral extensions of degree 8: Realizable classes over the group ring, Journal of Number Theory, volume 112, no. 1, pages 1-19, DOI:10.1016/j.jnt.2005.01.003.
  • Byott NP, Elder GG. (2005) New ramification breaks and additive Galois module structure, Journal de theorie des nombres de Bordeaux, volume 17, no. 1, pages 87-107.

2004

2002

2000

  • Byott NP. (2000) Picard invariants of Galois algebras over dual Larson Hopf orders, Proceedings of the London Mathematical Society, volume 80, no. 1, pages 1-30, DOI:10.1112/S0024611500012417.
  • Byott NP. (2000) Galois module structure and Kummer theory for Lubin-Tate formal groups, Algebraic Number Theory and Diophantine Analysis, Graz, 30th Aug - 5th Sep 1998.

1999

1998

1997

  • Byott NP. (1997) Galois structure of ideals in wildly ramified abelian p-extensions, Journal de theorie des nombres de Bordeaux, volume 9, no. 1, pages 201-219.
  • Byott NP. (1997) Associated orders of certain extensions arising from Lubin-Tate formal groups, Journal de theorie des nombres de Bordeaux, volume 9, no. 2, pages 449-462.
  • Byott NP. (1997) Two constructions with galois objects, Communications in Algebra, volume 25, no. 11, pages 3513-3520, DOI:10.1080/00927879708826066.

1996

  • Byott NP, Lettl G. (1996) Relative Galois module structure of integers in abelian extensions, Journal de theorie des nombres de Bordeaux, volume 8, no. 1, pages 125-141.
  • Byott NP. (1996) Uniqueness of Hopf galois structure for separable field extensions, Communications in Algebra, volume 24, no. 10, pages 3217-3228, DOI:10.1080/00927879608825743.
  • Byott NP. (1996) Uniqueness of Hopf Galois structure for separable field extensions (vol 24, pg 3217, 1996), COMMUN ALGEBRA, volume 24, no. 11, pages 3705-3705.

1995

1994

  • BYOTT NP. (1994) SOME SELF-DUAL LOCAL-RINGS OF INTEGERS NOT FREE OVER THEIR ASSOCIATED ORDERS (VOL 110, PG 5, 1991), MATH PROC CAMBRIDGE, volume 116, pages 569-569.

1993

  • Byott NP. (1993) Cleft Extensions of Hopf Algebras, Journal of Algebra, volume 157, no. 2, pages 405-429, DOI:10.1006/jabr.1993.1107.
  • BYOTT NP. (1993) CLEFT EXTENSIONS OF HOPF-ALGEBRAS .2, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, volume 67, pages 277-304. [PDF]

1992

  • BYOTT NP. (1992) TOROIDAL BLOCK DECOMPOSITIONS FOR HOPF ORDERS IN GROUP-ALGEBRAS, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, volume 65, pages 449-473. [PDF]

1991

Showing 67 publications from Symplectic.